Jump to content
CrazyBoards.org

Recommended Posts

I've been a long time reader of the boards but just decided to join because of the lack of information on Fetzima. I've been taking it for a month now and had a horrible experience these past few days. I've been struggling with depression, especially anxiety, since my teens; mom has OCD/hoarding disorder and dad was just diagnosed at 67 with bipolar disorder (we all knew that, he just wouldn't got to the doc to get medicated). It's beyond me why two wacked out humans would get together and spread their horrible genetics to not just one child, but two. My brother is a bigger mess than I am. I decided not to have children to try to end this bloodline! I've been on Prozac, Effexor, Wellbutrin, Lexapro, Pristique, Buspar, Depakote, Remeron, Cymbalta, now Fetzima, and I know I'm forgetting some. Reading these boards have helped me realize I'm not alone in my struggles. Thank you for that.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By TheTeach
      Okay, I've always had EXCELLENT blood sugar, and I know the data about Cymbalta and A1C (that there can be an increase, but it's typically marginal and generally considered worth the risk).  Anyway, there seems to be a correlation between me starting Cymbalta (initially at 30 mg. coming off Viibryd and gradually getting to my current 90 mg. dosage).  At first the blood sugar spikes weren't very big, but now they are...my blood sugar is high way too often.  My A1C is still within totally normal range, but it's noticeably up.  My pdoc and the NP I see at my primary care doctor both think Cymbalta probably isn't the cause.  There is no other reason I can think of.  I've lost 20 lbs., my diet hasn't changed.  As far as I know there's no infection in my body.  Now this has been going on since December.  The numbers have only really become concerning to me since April.  I used to have blood sugar that often dipped a bit too low, so this is just so weird to me.  I was wondering if anyone else has experienced a significant rise in blood sugar on Cymbalta?  Nothing else changed with my medication, except I went off Buspar (and I doubt that is a factor).  I have tried so many anti-depressants like many of you, and I really like Cymbalta, so I'm really hoping I don't have to go off it, because Viibryd and Trintillex were my other 2 best options, and I had side effects with both of them.  I can't do things like Pristiq because of extreme sweating, which is too bad, because that was the only side effect I had. There are very few anti-depressants I haven't tried. I ended up on Cymbalta (and my pdoc, who I have seen for 15 years was shocked we'd never tried it), because we discovered that Viibryd was a big contributor to my tiredness (I have what is currently diagnosed as Idiopathic Hypersomnia, although my doctors believe it could be Narcolepsy II...it's not Narcolepsy I, because I had a Lumbar Puncture.  I've also had 2 MSLTs, but my doctor says they are irrelevant, because I was on my meds...they did still show Idiopathic Hypersomnia.  After going off all psych meds last Summer (and feeling like I was suffocating most of the time and just feeling like I was living outside my body), I never want to do that again, so I'm content with not knowing which sleep disorder it is since the doctor says it really doesn't make a difference as far as treatment).  It was in slowly going back on my medications that I realized Viibryd was making me tired.  My pdoc and I also then concluded I no longer needed the Buspar.  I haven't missed it at all.  Any experiences with blood sugar and Cymbalta would be helpful!  I appreciate you all!
    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By sming
      Hey,
      So about 5pm every day of late, my mood just turns black. I can't buy a neutral (forget positive) cognition or emotion, I start to feel and think very negatively no matter what I do. Of course, I'm feeling and thinking badly beforehand, but it just sinks to another level, or depth if you will. 
      So I'm wondering if it's a med (or meds) that I'm taking that's losing effect around 5pm. I take the following meds - yes, it's a crazy-looking brew I know, but it allows me to function somewhat - at 6am (in milligrams):
      200 Provigil, 2.5 Abilify, 40 Fetzima, 30 Lexapro, 15 BuSpar, 150 Lyrica, 10 Percocet and these at 2pm:
      150 Lyrica, 15 BuSpar and these 4 times a day, where the last dose is typically 2pm:
      15 Adderall 10 Percocet (for chronic pain) and these at 7pm for sleep:
      150 Trazodone, 50 Benedryl It's impossible to confidently predict a "culprit" but if anyone has any hunches, I'd love to hear them.
      For example, today I'm splitting (some of) the 6am batch into two and  taking the second half at 2pm as an experiment. I feel that empirical experimentation might be the way to go because the theory is too complex with this many psychotropic medications in play. 
      Cheers , Pete
    • By Blahblah
      Any opinions on parsing out differences between these, and treating each each symptom?  Is this still depression? Is my brain rendered dysfunctional without stimulants now??
      I have chronic depression (dips down here & there), but then it always goes back to this level (nearly a baseline for me). I'm tired, blah, SO LISTLESS and all I want to do is lay in bed all day, comfy & nice. Today, I managed to go out to get groceries (was out of TP for crikes sakes), showered, then back to bed resting & staring at wall. No interest in listening to music, trying to read made me drowsy....
      Not sad, not thinking of anything... just lying in bed, with no wherewithall or motivation to get up. Other factors: Winter weather, I've been on Ritalin break for 1 month.....Problem is, the last month on holiday, I was fine, active, good mood and had energy!! Blood tests are all normal. What gives?
    • By Inanlae
      Has anyone done this successfully?  How did you deal with your anxiety--social, GAD--without your benzodiazepine?  I've been taking it as prescribed since 2003.  I am addicted.
×
×
  • Create New...